# SDR R61A2021091700741

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 34,113 hours, 22,582 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2017
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 11,631 hours, 8,132 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED. R&R SLIDE. TROUBLESHOT AND R&R FLEXBALL CABLE.
